Publication
Title
First-order density matrices in one dimension for independent fermions and impenetrable bosons in harmonic traps
Author
Language
English
Source (journal)
Physics letters: A. - Amsterdam, 1967, currens
Publication
Amsterdam : 2007
ISSN
0375-9601
Volume/pages
361:3(2007), p. 261-264
ISI
000244313300014
Full text (Publishers DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 25.03.2017
To cite this reference